Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > On an Infinite Product for the Ratio of...
< Back to Volume

On an Infinite Product for the Ratio of Consecutive Prime Numbers

Full Text PDF

Abstract:

The main objective of this paper is to develop an infinite product formula for the ratio of consecutive prime numbers, using Jacobi elliptic functions.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
33-39
Citation:
E. Guedes and K. R. R. Gandhi, "On an Infinite Product for the Ratio of Consecutive Prime Numbers", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 33-39, 2013
Online since:
Nov 2013
Export:
Distribution:
References:

[1] http: /en. wikipedia. org/wiki/Prime_number_theorem, available in April 22, (2013).

[2] Armitage, J. V. and Eberlein, W. F., Elliptic Functions, London Mathematical Society, (2006).

[3] http: /functions. wolfram. com/EllipticFunctions/EllipticNomeQ/, available in November 3, (2013).

[4] http: /en. wikipedia. org/wiki/Elliptic_integral, available in November 3, (2013).

Show More Hide